Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology groups of a fibre space with fibre a space of type $ \mathcal{K}(\pi, n)$. II


Author: W. H. Cockcroft
Journal: Trans. Amer. Math. Soc. 91 (1959), 505-524
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0105686-8
MathSciNet review: 0105686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogenes de groupes de Lie compacts, Ann. of Math. vol. 5 (1953) pp. 115-207. MR 0051508 (14:490e)
  • [2] H. Cartan, Seminaire H. Cartan de l'Ecole Normale Superieure, 1954-1955, Paris (mimeographed).
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 0077480 (17:1040e)
  • [4] W. H. Cockcroft, The cohomology groups of a fibre space with fibre a space of type $ \mathcal{K}(\pi ,n)$, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1120-1126. MR 0082672 (18:591a)
  • [5] S. Eilenberg and Saunders MacLane, Relations between homology and homotopy groups of spaces II, Ann. of Math. vol. 51 (1950) pp. 514-533. MR 0035435 (11:735a)
  • [6] -, Acyclic models, Amer. J. Math. vol. 75 (1953) pp. 189-199. MR 0052766 (14:670b)
  • [7] G. Hirsch, Sur les groupes d'homologie des espaces fibres, Bull. Soc. Math. de Belgique vol. 6 (1953) pp. 79-96. MR 0070174 (16:1142a)
  • [8] Saunders MacLane, Cohomology theory in abstract groups. III, Ann. of Math. vol. 50 (1949) pp. 736-761. MR 0033287 (11:415f)
  • [9] J. P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0105686-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society